# SDR R61A2023092800542

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 39,135 hours, 30,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD SHOWED AS OPEN. L1 DOOR VISUAL LATCH INDICATOR WAS CLEAR DURING FLIGHT. NO LOSS OF PRESSURIZATION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R L1 DOOR LOCK SENSOR.
